# SDR DXTA2025012001999

- Difficulty date: January 16, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N565QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605818
- Aircraft time: 13,002 hours, 9,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 99131
- Part serial: 2268
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN/LIGHT: WITH THE AIRCRAFT BATTERY SWITCH ON AND EMER SWITCH ON, ALL EMER LIGHTS WORK NORMAL. WHEN TURNING THE AIRCRAFT BATTERY SWITCH OFF, THE EXTERIOR EMER LIGHTS OVER THE WING AND THE EXIT SIGNS IN THE AFT PART OF THE CABIN DO NOT WORK. CORRECTIVE ACTION: REPLACED BATTERY. OPS CHECK GOOD. IAW CESSNA MODEL 560XL AMM 33-50-01
